# SDR UPS805062

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1340-1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND CORROSION AT FINGER DOUBLER FLS 1340 TO 1360 LONG 30L TO 31L.  REMOVED DAMAGED FINGER DOUBLER 31L STA 1350 T0 1430, FABRICATED FINGER DOUBLER AND INSTALLED PER SRM 53-4-1 AND 51-1-21.
